# SDR USAA2013042900024

- Difficulty date: April 24, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 42,176 hours, 15,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - WALL MOUNTED EMERGENCY LIGHT JUST AFT OF L4 DOOR IS MISSING LENS.  INSTALLED LIGHT LENS ON WALL MOUNTED EMERGENCY LIGHT AFT OF L4 DOOR IAM A321 AMM 33-51-19.
